# SDR 29GA2018061850001

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 447
- Aircraft time: 36,862 hours, 41,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR MUST BE FORCED TO LATCH OPEN.  CLEANED AND LUBRICATED THE LATCH SPRING.  OPS CHECKED GOOD IAW AMM 52-10-00-05.
